Doctor insights on:
Lexapro Muscle Pain
It is a body tissue that has the ability to contract. It shortens and generates force. It relaxes and returns to its original length. Muscles move joints, stabilize the body, move air and food through the organs, act as valves for bladder, bowel and other organs. They control movement of the eyes. They help us express ourselves by changing the shape of our ...Read more
I have very minor muscle spasms that have been happening for months. Started Lexapro (escitalopram) months ago. Possible cause? Are they permanent or will go away?
Extrapyramidal: It sounds like you are getting the so called extrapyramidal symptoms that sometime accompany psychiatric medications. If you stop the medicine they will most likely go away. They may go away on their own. Sometimes a dosage adjustment may reduce or eliminate a side effect like this. Talk to your prescribing physician about this!
After stopping Lexapro (escitalopram) a year and a half ago I developed muscle twitches during weaning off. Still did go away? Why? Labs are fine
Will Lexapro effect my testosterone levels or metabolism? I am currently on Lexapro for anxiety and am wanting to lose weight and after that start gaining muscle. The only problem is I have heard that Lexapro can cause people to gain weight and can lower
Lexapro (escitalopram): Lexapro (escitalopram) should not effect your testosterone level. However, Lexapro (escitalopram) is in the family of medications called selective serotonin reuptake inhibitors. These medication can sometimes effect sexual function via the chemical nicotine synthetase which is found in the body. Some people do gain weight when on selective serotonin reuptake inhibitors. Lexapro (escitalopram) is fairly weight neutral which means that although you could experience weight gain, that most people don't tend to gain or lose a lot of weight on it. Lexapro (escitalopram) use will not prevent you from gaining muscle mass. If you are concerned about body fat and muscle mass, the more important issues are your diet/nutrition, physical activity, adequate hydration and your degree of committment to a healthy life style, . The great thing is, that if you take good care of yourself it might help the condition you are using Lexapro (escitalopram) for. Regular sleep, physical activity, healthy food and making your health and wellbeing a priorty are all things that would positively impact depression, anxiety and a host of other conditions.See 1 more doctor answer
Doc put me on Lexapro (escitalopram) for health anxiety I start today. But ive read muscle twitches can be a side effect. Is that true? That would make my anxiety worse
Don't make it worse: The reported side effects for a drug vary from 2/100 to 80/100, depending on drug and side effect. Know that it MIGHT occur, and move on with life--on the med. Then IF it does, you'll already know what caused it--call Dr to report it. If bothersome, ask for a change in med. If not, then ignore it and will fade over time. Breathe and relax. :)
My 14 yr old son who is takes 40 mg of Vyvanse & 20 mg of Lexapro a day, wants to take a GNC product for weightlifting and the the product if called muscle tech anabolic halo hardcore proseries (post workout) and contains some creatine, caffeine, phenylal
Be Careful: Since both vyvanse and Lexapro (escitalopram) have strong effects on the brain's neurotransmitters (norpramine, serotonin, etc) and different requirements for brain enzymes to deal with these drugs I would not take supplements that include creatine and others. Vitamins are generally safe and effective. Stay away from other nutritional products until your doctor can tell you whether they are safe to take.See 1 more doctor answer
My doctor put me on Lexapro (escitalopram) and the muscle relaxer zanaflex. My question is it safe to take together without causing serotonin syndrome?
Possibly with EKG: The medication Zanaflex works by working at norepinephrine receptors and Lexapro (escitalopram) works primarily through interacting with serotonin receptors. The precipitation of serotonin syndrome in the context of their concomitant administration would not be predicted by anyone. However, Lexapro (escitalopram) and Zanaflex together can change your heart rhythm and so you may talk to a doctor about the role for an ekg.
Started Lexapro (escitalopram) today and noticed im getting ocasional hand tremors and muscle twitches. Should I stop taking it or keep taking it and see if it stops?
I took 500mg lexapro, 500mg phenergan (promethazine) and 100mg mersyndol. Was unconscious for 48 hours and 10 days later feel dizzy, lethargic and have muscle aches.
Need an examination: Your problem requires an in office visit to your physician for proper diagnosis and treatment. Blood tests may be required.
I take 10 mg daily of Lexapro and just found out a probiotic I have been on for a month contains turmeric. I have been experiencing headache, fatigue, muscle aches and shakiness, Could I have serotonin syndrome?
Serotonin syndrome: Any fever? Need more information. I would discuss with your Dr.
One week of lexapro, (escitalopram) muscle twitches in left arm and calf muscles, headache, and stomach pain. Do I need to see dr. Or keep tolerating side effects?
More to it: Give it a little more time and see if the side effects diminish. If not, talk to your doc about trying a different med. However, understand that medication alone is not optimal treatment for depression (if that is what you are treating). For most depressed patients, the benefits of meds are indistinguishable from placebo. Good treatment for depression is psychotherapy (with or without meds).
IF THERE HAS BEEN NO: Trauma, if you are not on birth control, smoke, inactive, recently sitting around for prolonged periods of time, and calf not red and shinny, hot, it is unlikely you have a blood clot. Muscle pain in the calf is common. Ibuprofen and/or tylenol (acetaminophen) should help. If any of the above symptoms are present though, please see your doctor or go to urgent care please.See 1 more doctor answer
Duexis: Simple answer is yes! If you can, please go to a nearby Library and ask to be shown a few books that discuss Duexis. This is not an expensive medicine but please look it up in the library. You will feel comfortable when you use the medicine.
Be careful here: If you exercise and have pain at the time of exercise, probably ok. If pain persists/worsens for more that 20-30 minutes after, you may be overdoing. If the pains are low back (lumbar), limit sit-ups to nearly "isometric" (with- out much motion). Here, assume a sit-up position, but only elevate the shoulder blades off the surface. Hold this position for 12-15 seconds. Gradually work up to 20 reps.
Normal or abnormal?: Muscle pain is a very common symptom. It can be related to muscle overuse, imbalance, or tightness. Muscle pain can, depending on where it hurts, your age, and other symptoms be related to a more systemic cause. See your primary care physician or a physiatrist to help differentiate.See 1 more doctor answer
Depend upon location: You need first to stablish the ethiology of the muscle pain are you taking statins, are you overusing it? And is that is the case you need a cool downd period following by streching eexercises. Need to know which muscle is involved and where in your body is the pain located at. Different muscle groups have different ethiologies for the pain and different treatments.
Where is the pain: Location, location important in medicine. Do the muscles also hurt when touched? Which muscles? What makes them worse? What makes them better? What do they prevent you from doing? Are you on medications that can cause this pain like a statin.See 1 more doctor answer